MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that leakage was found on blue d-60 manifold at the beginning of use.The problem was resolved by replacing with a new set.The event occurred while in use with patient at the hospital.There was no medical intervention required.
 
Additional Manufacturer Narrative
H3: one used unit was received for evaluation.As received, there were no damages or anomalies observed.Functional testing was performed, and no leaks were observed during operation.The complaint of leakage cannot be confirmed nor replicated.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
LEVEL 1 DISPOSABLE NORMOTHERMIC IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21679472
Report Number3012307300-2025-03199
Device Sequence Number12819647
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)250628(10)4114262
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Catalogue NumberDI-60HL
Device Lot Number4114262
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown